# SDR SWIA201232336

- Difficulty date: December 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 24,052 hours, 14,615 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER MAIN CABIN DOOR CLOSED FOR PUSH, STRONG ELECTRICAL SMELL OBSERVED.  (FLT 5491)  FOUND SMELL TO BE FROM GALLEY HEATER, WHICH OVERHEATED DUE TO THE RT PACK DISCREPANCY.
